Acne and Accutane archives

Accutane & Alchohal

Posted by Susan on October 26, 1998 at 22:50:59:

Dr. Stohl:
I have been taking 40mg's of accutance for 1 month, and a week ago moved up to taking 60mg's for the rest of my treatment. I was wondering the effect of a few beers has with the drug. I am a very fit person and diet resonably well. Is the alcohal bad to take with accutane,& if it is what are the side effects? -Thanks


Follow Ups:


Re: Accutane & Alchohal

Posted by Walt Stoll on October 27, 1998 at 12:20:18:

In Reply to: Accutane & Alchohal posted by Susan on October 26, 1998 at 22:50:59:

Dear Susan,

Your note tells me that you have not done the basic thing I rant about on this BB every time I have the chance: NEVER TAKE ANY PRESCRIPTION DRUG BEFORE YOU HAVE READ THE PACKAGE INSERT ALL PHARMACISTS ARE SUPPOSED TO HAND OUT BEFORE OR AFTER IT IS FILLED. In other words, you do not have to buy it to find out if you want to take it.

Besides, only your prescribing physician can individualize this to YOU. That is why all docs are supposed to do a complete history & physical before prescribing Accutane. Was that done? If not, your doc is malpracticing. Why do you think this stuff is available " by prescription only". If that was not done, your doc cannot tell you any better than the package insert.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives